# SDR AALA20120323010

- Difficulty date: March 13, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 100,042 hours, 16,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS AT SEAT 34HJ WAS NOT ILLUMINATED.  REPLACED WIRING LOCATED UNDER MUX BOX COVER AT 34HJ FOR ESCAPE PATH LIGHTING.  OPS CHECK NORMAL.
